# SDR CALA2023032000814

- Difficulty date: March 20, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737*
- Aircraft serial: 28766
- Aircraft time: 77,491 hours, 27,915 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NA
- Condition: Corroded
- Location: Sta 440-492
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR FWD CARGO DOOR AREA BELOW SCUFF PLATE WEB STA 440 TO STA 492.4 HAS SPOT EVIDENCE OF CORROSION REF AAR N/R 975096 REMOVED AND REPLACED FWD CARGO DOOR AREA BELOW SCUFF PLATES WEB STA 440 TO STA 492.4 PER REF B737 SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0 AND DWG 143A8330 WORK ACCOMPLISHED BY V894534
